# SDR SIMA972161

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3651 - FORWARD EMERGENCY LIGHTS REMAIN ON CONTINOUSLY.  RAI'D FORWARD EMERGENCY LIGHTING BATTERY PACK OPS CHECK GOOD ATR72 JIC33-51-21.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
